Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Side Effects Of Akt4 Treatment

does ak4 treatment causes chest burning
Sat, 30 Mar 2013
Report Abuse
Pulmonologist 's  Response
HI rindeep
AKT4 contains four drugs i.e isoniazide, rifampicin, pyrazinamide and ethambutol.
Common side effects are drug indused gastritis presenting with nausea, vomiting etc.
the individual drug side effects are:
1) Isoniazide: hepatocellular jaundice, peripheral neuropathy causing pins and needles in bilateral foot.
2) rifampicin: Jaundice, Flu like syndrome, rashes, decreased platelet count, orange coloured urine, etc
3) ethambutol: retrobulbar optic neurits i.e vision problem
4) pyrazinamide: jaundice, hyperuricemia so can precipitate gout

probably you have got your answers, best wishes and thanks for visiting HCM
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Rindeep,
Thanks for query,
AKT 4 is treatment for tuberculosis,containing ethymbutol,pyrizinamide,aisoniazide and rephampicin.
These medicines have got hepto,renal toxicity.
There may be effect on vision,gastric upset.
These side effects are temporary and after treatment will become alright.
Vitamin B6 is to be given.
ok and bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tuberculosis


Loading Online Doctors....
Side Effects Of Akt4 Treatment

HI rindeep AKT4 contains four drugs i.e isoniazide, rifampicin, pyrazinamide and ethambutol. Common side effects are drug indused gastritis presenting with nausea, vomiting etc. the individual drug side effects are: 1) Isoniazide: hepatocellular jaundice, peripheral neuropathy causing pins and needles in bilateral foot. 2) rifampicin: Jaundice, Flu like syndrome, rashes, decreased platelet count, orange coloured urine, etc 3) ethambutol: retrobulbar optic neurits i.e vision problem 4) pyrazinamide: jaundice, hyperuricemia so can precipitate gout probably you have got your answers, best wishes and thanks for visiting HCM